| Model Number |
TFAT40 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision, unable to read small print with no improvement since the procedure.The iol was exchanged in a secondary procedure.The clinical reason for the exchange was "iol malfunction".Additional information has been requested; however, further information has not been received.